On mappings with integrable dilatation

Tadeusz Iwaniec, Vladimir Šverák

Research output: Contribution to journalArticle

113 Scopus citations

Abstract

A factorization of Stoilow’s type has been obtained for mappings in ℝ2 with integrable dilatation.

Original languageEnglish (US)
Pages (from-to)181-188
Number of pages8
JournalProceedings of the American Mathematical Society
Volume118
Issue number1
DOIs
StatePublished - 1993

Keywords

  • Beltrami equation
  • Quasiconformal mappings

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On mappings with integrable dilatation'. Together they form a unique fingerprint.

  • Cite this